# SDR CKSA97361

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND:  LT HORIZONTAL STAB INBOARD LEADING EDGE DAMAGED STA LES 146 APPROX.  CUT-OUT DAMAGED AREA. INSTALLED REPAIR IAW L1011 SRM 55-15-00 FIG 805 REV. APR 81.  NON-ROUTINE TASK CARD NUMBER 107598.
